# SDR MALA976241

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RIGHT ENGINE HAD A 5 SECOND ROO BACK AT 22,000 FEET, -28 DEGREES C, MINOR ICE.  THE OTHER ENGINE INSTRUMENTS REMAINED NORMAL.  AIRCRAFT LANDING WITH NOTHING FURTHER.  MAINTENANCE AFTER CONSULTATION WITH MX CONTROL AND FLIGHT CREW IT WAS DETERMINED THAT THE AIRCRAFT WAS IN ICING CONDITIONS, WITH NO DDT SHIFT, NO FURTHER ACTION REQUIRED PER GE MM 72-00-00 FAULT ISOLATION.  TROUBLE NR 5 OK FOR RETURN TO SERVICE.
